# SDR FDEA202510081922

- Difficulty date: October 8, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,983 hours, 23,739 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: A63702
- Condition: Failed
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL WITH FLAPS 35 & GEAR DOWN, DID NOT GET A GREEN BOX & HAD AN UNSAFE IND ON LT MLG SECONDARY IND ON CONFIG SYNOPTIC.  ALL PRIMARY MLG INDS ON FWD PANEL GREEN.  EXECUTED A GO AROUND & RETRACTED MLG & RAN QRH.  SECOND APPROACH NORMAL WITH ALL MLG INDS GREEN & A GREEN BOX.  RELEASED FOR SERVICE IAW MEL 32-61-01-02. LT SYNOPTIC GEAR IND SYS INOP. OBSERVE CARGO CONTAINER LOADING RESTRICTIONS & VERIFY AFFECTED POSITIONS ARE VOIDED ON WEIGHT & BALANCE. COMPLIED WITH MXP & MEL 32-61-01-02,  ACFT OK TO CONTINUE.  CLEARANCE CHKD DOWNLOCK PROXIMITY SENSOR (D1-82) FOR LT MLG SECONDARY POSITION IND SYS & WAS WITHIN LIMITS. R &R PROXIMITY SENSOR D1-82 AS A PRECAUTION & RTS TEST PASSED FOR LT MLG DOWNLOCK SENSOR.
